I think I’m happy that I barely feel most of my lows. I mean…it’s not good, but it beats feeling them all full-force.
With more severe lows, I’ve gotten the sensory-overload feeling. Everything seems to bright and too loud and too chaotic. Usually at that point I get panicky because it makes me feel like I’m close to passing out.
I’ve also gotten the vision obscured symptom. The last time I had that i was walking downtown and couldn’t see anything around me. It was terrifying because, again, I couldn’t think and couldnt’ see and could barely walk and felt close to passing out.
The other symptom I get that really bothers me is my tongue or mouth or nose goes numb. That freaks me out and sometimes lasts quite a while even after my blood sugar has started to rise.
I think all of these symptoms are caused by my brain malfunctioning due to lack of glucose.
Otherwise, lows for me are generally just feeling a little weak, maybe not able to concentrate as well, a bit of a decline in fine motor skills. I don’t get the shaking or sweating and am able to think just fine. But having said that, my course of action is always to take 4-6 glucose tablets. If I go high later, I’ll deal with it.